10 Days Post Op Breast Augmentation Hematomas? (photo)
- Asked by Lovestar in London, United Kingdom
- 1 year ago
One is a hematoma from the drainage under arm, the other one on my boob I am not sure what it is...it looks red with little capillaries... Do you think that the redness on my boob is a hematoma or just an irritation from the bandage? Many Thanks lovestar
Post op hematoma?
Thank you for your inquiry. From the photo it appears abnormally red-this can be hematoma, infection, or allergic reaction to adhesive, tape, bandage or medication. Please contact your surgeon and see him/her today.
Stephen E. Metzinger MD MSPH FACS
Postop Breast Hematoma or Infection
Thank you for providing your photos. The redness of the breast in the first photo is not normal; it could be as simple as an allergic reaction from tape/bandage or as serious as a hematoma or infection. I strongly recommend you see your plastic surgeon as soon as possible. Hope things work out for you.
Post Operative Hematoma?
Thank you for the question and your pictures. It is difficult at best to give advice without the aid of an in-person examination. However from the look of your pictures, specifically the one of the breast, I would recommend you see your plastic surgeon today. The redness seen could certainly be from a hematoma or your dressing, but one cannot rule out an infection. In either case you need to be seen soon TODAY! Only through direct examination can your surgeon make the diagnosis. Good luck.
Recent Breast Augmentation Reviews
Breast Augmentation Photos
10 Days Post Op Breast Augmentation Hematomas?
It is a bit difficult to get the orientation on these, but from the photo of the red colored breast, an infection is a possibility, so I can only express urgently that you see your surgeon today.
Thanks for the question, best wishes.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.